Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
172 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How to reduce hair fall?

hello sir i am having severe hairfall.. around 150 hairs a day..i visited dermatologist and according to him i am suffering from telogen effulsium.. bt i hv nt gone through any stress or tenison in past 3-4 years.. i hv evn taken iron supplements befor 2-3 months for a month or 2 wen i visited another dermatologist my hairs are exremely thin and i think i am goin to get bald soon on the other hand doctor says thal i ll regain ol d lost hairs after sometime i am very tense what should i do m using arcolane solution for washing scalp -18 years old female
Fri, 14 Feb 2020
Report Abuse
Dermatologist 's  Response
Hi,

Hair fall upto 150 per day is normal. If it is more than 150, then may be disease like telogen effluvium. You have consulted dermatologist, he gave effective treatment, but you should wait for the result upto 6 months. So my humble request is to keep patience and continue regular treatment you are taking from dermatologist.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Ilyas Patel, Dermatologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


How to reduce hair fall?

Hi, Hair fall upto 150 per day is normal. If it is more than 150, then may be disease like telogen effluvium. You have consulted dermatologist, he gave effective treatment, but you should wait for the result upto 6 months. So my humble request is to keep patience and continue regular treatment you are taking from dermatologist. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Ilyas Patel, Dermatologist